... some the other day after having and allergic reaction to Midodrine. Then the next day I had a seizure that lasted close to an hour. I'm wondering if it could be related to the Benadryl or the Midodrine
Postural Orthostatic Tachycardia Syndrome - Has anyone had any bad reactions to Benadryl? I took?
- 20 May 2014 by Alyursinho
- 22 September 2014
- benadryl, seizures, tachyarrhythmia, allergic reactions, midodrine, dysautonomia, postural orthostatic tachycardia syndrome, syndrome
It can cause some reactions but not seizure and not a day after its taken.
I am confused by your statement "I had a seizure that lasted an hour". I mean that is full on Status epilepticus (SE). Which is a life-threatening neurologic disorder defined as 5 minutes or more of a continuous seizure. I assume you went to the ER?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Updated 28 Feb 2010 • 1 answer
Updated 6 Jun 2018 • 4 answers
Updated 15 Jun 2015 • 1 answer
Updated 7 Jan 2017 • 2 answers
Updated 17 Sep 2017 • 3 answers